# SDR ASOA201611061190

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217411
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT HAS CORROSION AT BS 349+8.0   COMPLIED WITH EC/TC EA 05-2016-135 AND EA 05-2016-135.   AIRCRAFT APPROVED FOR RETURN TO SERVICE.
